Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A comparison result for the oscillation of delay differential equations


Authors: G. Ladas, C. Qian and J. Yan
Journal: Proc. Amer. Math. Soc. 114 (1992), 939-947
MSC: Primary 34K15; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1992-1052575-5
MathSciNet review: 1052575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a comparison result for the oscillation of all solutions of the equation

$\displaystyle \dot y(t) + \sum\limits_{i = 1}^n {{q_i}(t)y(t - {\sigma _i}(t)) = 0} $

in terms of the oscillation of all solutions of the equation

$\displaystyle \dot x(t) + \sum\limits_{i = 1}^n {{p_i}(t)x(t - {\tau _i}(t)) = 0} $

under appropriate hypotheses on the asymptotic behavior of the quotients $ {p_i}(t)/{q_i}(t)$ and $ {\tau _i}(t)/{\sigma _i}(t)$ for $ i = 1,2, \ldots ,n$. An application to the oscillation of the nonautonomous delay-logistic equation is given.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34C10

Retrieve articles in all journals with MSC: 34K15, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1052575-5
Article copyright: © Copyright 1992 American Mathematical Society